Symmetry, Integrability and Geometry: Methods and Applications
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2006, том 2, 041, 5 стр. (Mi sigma69)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

Dirichlet and Neumann Problems for String Equation, Poncelet Problem and Pell–Abel Equation

Vladimir P. Burskiia, Alexei S. Zhedanovb

a Institute of Applied Mathematics and Mechanics NASU, Donetsk, 83114 Ukraine
b Donetsk Institute for Physics and Technology NASU, Donetsk, 83114 Ukraine

Аннотация: We consider conditions for uniqueness of the solution of the Dirichlet or the Neumann problem for 2-dimensional wave equation inside of bi-quadratic algebraic curve. We show that the solution is non-trivial if and only if corresponding Poncelet problem for two conics associated with the curve has periodic trajectory and if and only if corresponding Pell–Abel equation has a solution.

Ключевые слова: Dirichlet problem; Neumann problem; string equation; Poncelet problem; Pell–Abel equation

DOI: https://doi.org/10.3842/SIGMA.2006.041

Полный текст: PDF файл (155 kB)
Полный текст: http://emis.mi.ras.ru/.../Paper041
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: math.AP/0604278
Тип публикации: Статья
MSC: 35L20; 14H70; 13B25
Поступила: 23 ноября 2005 г.; в окончательном варианте 20 марта 2006 г.; опубликована 12 апреля 2006 г.
Язык публикации: английский

Образец цитирования: Vladimir P. Burskii, Alexei S. Zhedanov, “Dirichlet and Neumann Problems for String Equation, Poncelet Problem and Pell–Abel Equation”, SIGMA, 2 (2006), 041, 5 pp.

Цитирование в формате AMSBIB
\RBibitem{BurZhe06}
\by Vladimir P.~Burskii, Alexei S.~Zhedanov
\paper Dirichlet and Neumann Problems for String Equation, Poncelet Problem and Pell--Abel Equation
\jour SIGMA
\yr 2006
\vol 2
\papernumber 041
\totalpages 5
\mathnet{http://mi.mathnet.ru/sigma69}
\crossref{https://doi.org/10.3842/SIGMA.2006.041}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2217750}
\zmath{https://zbmath.org/?q=an:1092.35054}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000207065100040}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84889234631}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma69
  • http://mi.mathnet.ru/rus/sigma/v2/p41

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Alphonse P. Magnus, “Elliptic Hypergeometric Solutions to Elliptic Difference Equations”, SIGMA, 5 (2009), 038, 12 pp.  mathnet  crossref  mathscinet  zmath
    2. Magnus A.P., “Rational interpolation to solutions of Riccati difference equations on elliptic lattices”, Journal of Computational and Applied Mathematics, 233:3 (2009), 793–801  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Burskii V. P., “On a Moment Problem on a Curve Connected with Ill-posed Boundary Value Problems for a PDE and Some Other Problems”, Operator Theory: Advances and Applications, 191 (2009), 273–289  crossref  mathscinet  zmath  isi
    4. В. М. Каплицкий, “Дифференциальное уравнение для трансценденты Лерха и связанные с ним симметрические операторы в гильбертовом пространстве”, Матем. сб., 205:8 (2014), 13–40  mathnet  crossref  mathscinet  zmath  adsnasa  elib; V. M. Kaplitskii, “A differential equation for Lerch's transcendent and associated symmetric operators in Hilbert space”, Sb. Math., 205:8 (2014), 1080–1106  crossref  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:217
    Полный текст:55
    Литература:21
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021